Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243459] of Richard T. Durrett

Papers Published

  1. Durrett, R; Møller, AM, Complete convergence theorem for a competition model, Probability Theory and Related Fields, vol. 88 no. 1 (1991), pp. 121-136, ISSN 0178-8051 [doi]
    (last updated on 2017/12/12)

    Abstract:
    In this paper we consider a hierarchical competition model. Durrett and Swindle have given sufficient conditions for the existence of a nontrivial stationary distribution. Here we show that under a slightly stronger condition, the complete convergence theorem holds and hence there is a unique nontrivial stationary distribution. © 1991 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320